# SDR SWIA200312091

- Difficulty date: June 5, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 18,410 hours, 17,407 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 605 LT PYLON RIB CRACKED.   (DISCOVERED DURING C-CHECK) REPLACED RIB IAW CRJ SRM 51-40-11  P/N:  601-37004-85
